Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Took primolut n as a remedy of late periods, no periods yet. Is it for delaying periods?

Hi,i m 26,and i havent had sex with my partner for the last 5 months and after that i got my period regularly,with a delay of a day or a so,now this month my period got late and after passing 3 days somebody recommended me to take primolut n i took 2 tablets the first day and four tablets the second day and then i stopped taking them now after 2 days i still havent got my period,i surfed the net but got to know that primolut n is for delaying periods,i m really confused what should i do...please reply me back i cant afford to go to a doc...would be a great help...thanx
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
Delay in periods up to one week can be taken as normal.
You should not take tablets with out consulting doctor. Four tablets per day is some what higher dose.
Anyhow no need to worry, after stopping the tablets sometime it may take around one week for onset of withdrawal bleeding.
So wait for 4 to 5 days possibly by that time you will get withdrawal bleeding.
For more details you can ask me through:
Take care.

Answered: Tue, 16 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor